Illinois Journal of Mathematics

Generalizations of a theorem of N. Blackburn on $p$-groups

Charles R. Hobby

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 5, Issue 2 (1961), 225-227.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255629821

Digital Object Identifier
doi:10.1215/ijm/1255629821

Mathematical Reviews number (MathSciNet)
MR0122877

Zentralblatt MATH identifier
0096.25003

Subjects
Primary: 20.40

Citation

Hobby, Charles R. Generalizations of a theorem of N. Blackburn on $p$-groups. Illinois J. Math. 5 (1961), no. 2, 225--227. doi:10.1215/ijm/1255629821. https://projecteuclid.org/euclid.ijm/1255629821


Export citation